Alert archive / Illinois / Flash Flood Warnings in 2022

Flash Flood Warning 24, NWS Quad Cities, IA

August 19, 2022Carroll County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Aug 19, 2022, 9:00 PM CDT for Carroll County, Illinois. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2022, 9:00 PM CDT (02:00 UTC)
Expired
Aug 20, 2022, 4:46 AM CDT
In force
8 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

County Carroll County, IL

The radar

The Quad Cities radar (KDVN), 90 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 12:34 AM CDTFLASH FLOOD4 E Chadwick, ILOTTER CREEK OUT OF ITS BANKS OVER TELEGRAPH RD, NEAR THE INTERSECTION WITH ELM ROAD. 2 BRIDGES NORTH OF HIGHWAY 52, NEAR LANARK, WERE ALSO ABOUT TO BE COVERED BY WATER FROM SADDLE CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 214 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2022-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1987 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2022-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1987 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

727 
WGUS53 KDVN 200200
FFWDVN
ILC015-200800-
/O.NEW.KDVN.FF.W.0024.220820T0200Z-220820T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA IL
900 PM CDT Fri Aug 19 2022

The National Weather Service in Quad Cities has issued a

* Flash Flood Warning for...
  Eastern Carroll County in northwestern Illinois...

* Until 300 AM CDT.

* At 900 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lanark, Milledgeville, Shannon, Chadwick and Hitt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4215 8969 4201 8969 4196 8978 4203 8997
      4220 8980 4220 8969 4219 8969 4217 8969
      4216 8969

FLASH FLOOD...RADAR INDICATED

$$

Speck
4 follow-up statements
005 
WGUS73 KDVN 200249
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA IL
949 PM CDT Fri Aug 19 2022

ILC015-200800-
/O.CON.KDVN.FF.W.0024.000000T0000Z-220820T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IL-
949 PM CDT Fri Aug 19 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM CDT SATURDAY FOR 
EASTERN CARROLL COUNTY...

At 949 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 5 inches of rain have 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lanark, Milledgeville, Shannon, Chadwick and Hitt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4215 8969 4201 8969 4196 8978 4203 8997
      4220 8980 4220 8969 4219 8969 4217 8969
      4216 8969

FLASH FLOOD...RADAR INDICATED

$$

Speck
788 
WGUS73 KDVN 200433
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA IL
1133 PM CDT Fri Aug 19 2022

ILC015-200800-
/O.CON.KDVN.FF.W.0024.000000T0000Z-220820T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IL-
1133 PM CDT Fri Aug 19 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM CDT SATURDAY FOR 
EASTERN CARROLL COUNTY...

At 1133 PM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 3 and 6 inches of rain 
have fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lanark, Milledgeville, Shannon, Chadwick and Hitt.

Flooding is possible along Carroll, Rock, and Elkhorn Creeks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4215 8969 4201 8969 4196 8978 4203 8997
      4220 8980 4220 8969 4219 8969 4217 8969
      4216 8969

FLASH FLOOD...RADAR INDICATED

$$

RP Kinney
194 
WGUS53 KDVN 200718
FFWDVN
ILC015-201000-
/O.EXT.KDVN.FF.W.0024.000000T0000Z-220820T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA IL
218 AM CDT Sat Aug 20 2022

The National Weather Service in Quad Cities has extended the

* Flash Flood Warning for...
  Eastern Carroll County in northwestern Illinois...

* Until 500 AM CDT.

* At 218 AM CDT, local law enforcement earlier reported flash 
  flooding from Otter Creek near the intersection of Elm and 
  Telegraph Roads, and water was threatening some bridges over 
  Saddle Creek near Lanark. Between 3 and 6 inches of rain have 
  fallen. Scattered storms could produce additional rainfall up to 
  an inch in the warning area through the early morning.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lanark, Milledgeville, Shannon, Chadwick and Hitt.

This includes the following streams and drainages...
  East Plum River, Carroll Creek, Elkhorn Creek, Rock Creek, Johnson 
  Creek, Boone Branch, Lost Creek, Middle Creek, Otter Creek, Eagle 
  Creek, Saddle Creek, East Fork Creek and East Johnson Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4215 8969 4201 8969 4196 8978 4203 8997
      4220 8980 4220 8969 4219 8969 4217 8969
      4216 8969

FLASH FLOOD...OBSERVED

$$

RP Kinney
866 
WGUS73 KDVN 200946
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA IL
446 AM CDT Sat Aug 20 2022

ILC015-200956-
/O.CAN.KDVN.FF.W.0024.000000T0000Z-220820T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IL-
446 AM CDT Sat Aug 20 2022

...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN CARROLL COUNTY...

Flood waters are receding. The threat for additional heavy rain 
overnight has ended. Flash flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures, and do not 
drive through water.

LAT...LON 4215 8969 4201 8969 4196 8978 4203 8997
      4220 8980 4220 8969 4219 8969 4217 8969
      4216 8969

$$

RP Kinney

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 6:54 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Aug 19, 6:54 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
654 PM CDT Fri Aug 19 2022

.SYNOPSIS...
Issued at 310 PM CDT Fri Aug 19 2022

Stacked upper low in sw MN was beginning to spread large scale
ascent across the cwa with thunderstorms developing in the
instability and 30-35 kt bulk shear.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 310 PM CDT Fri Aug 19 2022

Stacked upper low will track southeast into eastern IA with
several rounds of showers and thunderstorms through Saturday. The
more widespread pcpn should occur during the afternoon and evening
with the heating of the day. SPC has a slight risk for severe
thunderstorms through this evening, with a marginal risk for
Saturday afternoon and evening. Large hail and damaging winds are
the main risks but a tornado or two is possible with the atmosphere
rotating with the upper low overhead. In addition, the storms
will be slow moving so heavy rainfall is likely. lows tonight in
the lower 60s with highs on Saturday in the mid to upper 70s.

.LONG TERM...(Saturday night through Friday)
Issued at 310 PM CDT Fri Aug 19 2022

Key Message:

1) Mostly dry weather ahead of us, with seasonal temperatures
forecast. Setting up to be a beautiful start to the work week!

Discussion...

Sunday will be the start of a stretch of beautiful weather for the
area. The cut off low will continue to slowly push off to the east,
allowing high pressure to filter into the area. While we may see
some lingering showers early Sunday morning, those will quickly move
out and leave much of the area dry through the day. High pressure
will stick around through the first half of the week, with light
winds, mostly clear skies, and seasonal temperatures.

With high pressure overhead, precipitation chances through the first
half of the week will be little to none. Mid to late week, we get
under northwest flow, which will put us in a pattern with the chance
to get a handful of weak systems that push through. Thus, Wednesday
and beyond, we can start to see precipitation chances on the rise.
At this time, we aren't seeing any hints at large and widespread
rainfall/thunderstorm events through the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 648 PM CDT Fri Aug 19 2022

Closed upper low will track out of southern MN and into northern
IA with scattered showers and thunderstorms across the taf sites
tonight through Saturday. Ocnl MVFR/lcl IFR conds near/in tsra.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Haase
SHORT TERM...Haase
LONG TERM...Gunkel
AVIATION...Haase
Hazardous weather outlook, Aug 19, 3:50 AM CDT, 17 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
350 AM CDT Fri Aug 19 2022

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-200900-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
350 AM CDT Fri Aug 19 2022

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Scattered thunderstorms are expected from late this afternoon into
tonight, mostly between 4 PM and 10 PM. There is a slight risk
for severe storms in the counties along and west of the
Mississippi River. The primary risks are strong wind gusts and
large hail. A secondary threat is localized minor flooding from
heavy downpours.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Occasional rounds of showers and thunderstorms are anticipated on
Saturday. The main risk is gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into early tonight.

Uttech

In the hours before

Local storm report, Aug 19, 8:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
804 PM CDT FRI AUG 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HEAVY RAIN       3 N MUSCATINE           41.46N 91.07W
08/19/2022  U0.00 INCH       MUSCATINE          IA   AMATEUR RADIO

            DELAYED REPORT. WATER 3-4 INCHES DEEP ACROSS
            TIPTON ROAD.

&&
Special weather statement, Aug 19, 8:10 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
810 PM CDT Fri Aug 19 2022

IAZ052-053-064-065-067-077-078-ILZ024-200200-
Mercer IL-Linn IA-Washington IA-Muscatine IA-Cedar IA-Louisa IA-
Jones IA-Johnson IA-
810 PM CDT Fri Aug 19 2022

...Strong thunderstorms will impact portions of west central Mercer,
Louisa, western Cedar, eastern Johnson, eastern Washington,
southwestern Jones, western Muscatine and southeastern Linn Counties
through 900 PM CDT...

At 810 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Springville to Wyman. Movement was east at 20
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Mount Vernon, Lisbon, Springville and Whittier around 815 PM CDT.
  Viola around 820 PM CDT.
  Columbus Junction, Columbus City, Martelle and Stone City around
  825 PM CDT.

Other locations in the path of these storms include Anamosa, Morley,
Wapello, Letts, Olin, Grandview, Fruitland and Center Junction.

This includes Interstate 80 in Iowa between mile markers 245 and 268.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4215 9109 4114 9108 4118 9154 4211 9153
TIME...MOT...LOC 0110Z 265DEG 19KT 4204 9146 4123 9146

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Gibbs
Special weather statement, Aug 19, 8:37 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
837 PM CDT Fri Aug 19 2022

IAZ053-054-065>068-200230-
Scott IA-Clinton IA-Jackson IA-Muscatine IA-Cedar IA-Jones IA-
837 PM CDT Fri Aug 19 2022

...Strong thunderstorms will impact portions of northeastern Rock
Island, southwestern Jo Daviess, Jackson, eastern Cedar, Scott,
southeastern Jones, northeastern Muscatine and Clinton Counties
through 930 PM CDT...

At 836 PM CDT, Doppler radar was tracking an outflow boundary ahead
of strong thunderstorms along a line extending from near Onslow to
near Muscatine. Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Monmouth and Canton around 845 PM CDT.
  Montpelier around 850 PM CDT.
  Blue Grass and Nashville around 855 PM CDT.

Other locations in the path of these storms include Maquoketa,
Buffalo, Fulton, Hurstville, Andrew, Rock Island, Springbrook,
Spragueville, Preston and Green Island.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 5.
 Interstate 80 in Iowa between mile markers 268 and 306.
 Interstate 280 between mile markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4221 9036 4217 9027 4177 9028 4173 9032
      4170 9031 4168 9033 4165 9034 4159 9034
      4157 9041 4152 9046 4152 9056 4151 9059
      4148 9063 4144 9109 4220 9112 4223 9040
TIME...MOT...LOC 0136Z 271DEG 41KT 4214 9103 4145 9103

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Gibbs
Local storm report, Aug 19, 8:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
848 PM CDT FRI AUG 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     MORLEY                  42.01N 91.24W
08/19/2022  E65 MPH          JONES              IA   FIRE DEPT/RESCUE

            WIND GUST ESTIMATED BY MORLEY FIRE CHIEF.

&&

HAASE
Special weather statement, Aug 19, 8:58 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
858 PM CDT Fri Aug 19 2022

IAZ067-068-078-089-ILZ015-016-024>026-200300-
Warren IL-Mercer IL-Henderson IL-Rock Island IL-Henry IL-Scott IA-
Des Moines IA-Muscatine IA-Louisa IA-
858 PM CDT Fri Aug 19 2022

...Strong thunderstorms will impact portions of northeastern
Henderson, northwestern Warren, Rock Island, Mercer, west central
Henry, northern Des Moines, southeastern Louisa, southwestern Scott
and south central Muscatine Counties through 1000 PM CDT...

At 858 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fairport to near Joy to 6 miles northeast of
Danville. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Moline, Rock Island, Muscatine, East Moline, Aledo, Oquawka, Silvis,
Milan, Coal Valley, Burgess, Mediapolis, Andalusia, Viola,
Millersburg, Matherville, New Boston, Sherrard, Keithsburg, Reynolds
and Eliza.

This includes the following highways...
 Interstate 74 in Illinois between mile markers 2 and 8.
 Interstate 280 between mile markers 11 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4097 9136 4107 9120 4111 9115 4113 9110
      4116 9109 4118 9110 4124 9111 4130 9107
      4141 9105 4143 9097 4142 9093 4145 9085
      4145 9073 4151 9042 4118 9040 4093 9079
TIME...MOT...LOC 0158Z 264DEG 22KT 4145 9089 4116 9088 4091 9122

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Gibbs
Local storm report, Aug 19, 9:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
900 PM CDT FRI AUG 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             2 N MONTICELLO          42.26N 91.19W
08/19/2022  E0.50 INCH       JONES              IA   TRAINED SPOTTER

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 7:12 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island48 min
Aug 19, 7:18 PM CDTSevere Thunderstorm WarningDVNJo Daviess12 min
Aug 19, 7:27 PM CDTSevere Thunderstorm WarningDVNCarroll48 min
Aug 19, 8:31 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island29 min
Aug 19, 8:58 PM CDTSpecial Weather StatementDVNMercer, Rock Island62 min
Aug 19, 9:19 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Warren41 min
Aug 19, 9:57 PM CDTSpecial Weather StatementDVNCarroll, Jo Daviess, Stephenson, Whiteside78 min
Aug 19, 11:36 PM CDTSpecial Weather StatementDVNMcDonough24 min
Aug 20, 1:04 AM CDTSpecial Weather StatementDVNPutnam41 min
Aug 20, 6:17 AM CDTSpecial Weather StatementDVNHenry43 min
Aug 20, 1:04 PM CDTSpecial Weather StatementDVNPutnam41 min
Aug 20, 1:35 PM CDTTornado WarningDVNMercer40 min
Aug 20, 1:56 PM CDTTornado WarningDVNMercer30 min
Aug 20, 2:16 PM CDTSpecial Weather StatementDVNRock Island44 min
Aug 20, 2:26 PM CDTSevere Thunderstorm WarningDVNPutnam49 min
Aug 20, 2:30 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Warren45 min
Aug 20, 2:34 PM CDTSevere Thunderstorm WarningDVNHenry, Rock Island, Whiteside41 min
Aug 20, 4:33 PM CDTSpecial Weather StatementDVNCarroll, Henry, Jo Daviess, Mercer, Rock Island, Stephenson and 1 more117 min

Nearby

Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.